# SDR DALA1301913723

- Difficulty date: January 23, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 40,995 hours, 16,494 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT 1C EMERGENCY PATH LIGHTS INOPERATIVE.  MX FOUND LOOSE CONNECTOR.  CONNECTED AND SECURED.  OPS CHECKED OK.
